# SDR AALA202002249030

- Difficulty date: February 22, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 50,258 hours, 33,246 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P3660
- Condition: Odor
- Location: Apu Bay
- Part time: 32,876 hours, 16,645 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL IN CABIN DURING FLIGHT AND ON GROUND DOES NOT DISSIPATE. REPLACED APU IAW J/C 26L31049003.
